uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Quasi-Poisson manifolds
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2002 (English)In: Canad. J. Math., ISSN 0008-414X, Vol. 54, 3-29 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 54, 3-29 p.
URN: urn:nbn:se:uu:diva-21278OAI: oai:DiVA.org:uu-21278DiVA: diva2:49051
Available from: 2006-12-18 Created: 2006-12-18 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 139 hits
ReferencesLink to record
Permanent link

Direct link